Anh N. Le

Ph.D. Candidate
anhle@math.northwestern.edu

Department of Mathematics
Northwestern University
2033 Sheridan Road,
Evanston, IL 60208

Introduction

I'm currently a Ph.D. student in Mathematics at Northwestern University under supervision of Prof. Bryna Kra.

Research

My research interest lies in ergodic theory, especially on the study of multiple ergodic averages and its connections to number theory and combinatorics.

Curriculum Vitae

Publications and preprints

  1. Structure of multicorrelation sequences with integer part polynomial iterates along primes
    (with A. Koutsogiannis, J. Moreira and F. Richter),
    Proc. Amer. Math. Soc., to appear.

  2. A decomposition of multicorrelation sequences for commuting transformations along primes
    (with J. Moreira and F. Richter), submitted.

  3. Multidimensional configurations in the primes with shifted prime steps
    (with T. H. Lê), submitted.

  4. Interpolation sets and nilsequences
    Colloq. Math., to appear, published online Apr. 2020.

  5. Optimal lower bounds for multiple recurrence
    (with S. Donoso, J. Moreira and W. Sun),
    Ergodic Theory Dynam. Systems, to appear, published online Oct. 2019.

  6. Nilsequences and multiple correlations along subsequences
    Ergodic Theory Dynam. Systems, 40 (2020), no. 6, 1634–1654.

Various links